# SDR J7SA2020120800252

- Difficulty date: December 3, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N545FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20302
- Aircraft time: 9,466 hours, 5,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW NOTICED SMOKE IN COCKPIT AND CABIN WHEN RUNNING THE AIR SOURCE OFF THE APU.  PERFORMED FRICTION TEST ON ACM, IAW CMM 21-52-57-700-801 AND FOUND ACM TURBINE SEIZED.  REMOVED AND REPLACED ACM, IAW BD 100 AMM 21-52-13-400-801.  LEAK TEST AND OPERATIONS TEST PERFORMED, IAW AMM 21-52-00-710-801, NO DEFECTS NOTED.  P/N 3471A020000; S/N 00155.
